# SDR 03193698

- Difficulty date: July 12, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N698BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7799
- Aircraft time: 279 hours, 229 cycles
- Engine: Ge CF343B1
- Engine time: 279 hours, 229 cycles
- System (JASC): 7250 · Turbine Section
- Part: Carbon Seal
- Part number: 6047T63P04
- Part serial: STA5703B
- Condition: Leaking
- Location: Lt Engine
- Part time: 279 hours, 229 cycles
- Component: Engine, Ge, CF34B
- Component part number: 6089T11G01
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE CREW REPORTED SMOKE IN THE FLIGHT DECK AND CABIN.  MAINTENANCE PERSONNEL PERFORMED A BORESCOPE INSPECTION AND FOUND NO DISCREPANCIES, DURING AN EXTERNAL VISUAL INSPECTION OF THE TURBINE SECTION THE NR 1 CARBON SEAL WAS FOUND TO BE LEAKING AND WAS REPLACED.  A SATISFACTORY ENGINE RUN AND LEAK CHECK WAS PERFORMED.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE
